Polynomial Fuzzy Observer-Based Feedback Control for Nonlinear Hyperbolic PDEs Systems

Shun-Hung Tsai, Wen-Hsin Lee, Kazuo Tanaka, Ying-Jen Chen, Hak-Keung Lam

Research output: Contribution to journalArticlepeer-review

15 Downloads (Pure)


This article explores the observer-based feedback control problem for a nonlinear hyperbolic partial differential equations (PDEs) system. Initially, the polynomial fuzzy hyperbolic PDEs (PFHPDEs) model is established through the utilization of the fuzzy identification approach, derived from the nonlinear hyperbolic PDEs model. Various types of state estimation and controller design problems for the polynomial fuzzy PDEs system are discussed concerning the state estimation problem. To investigate the relaxed stability problem, Euler’s homogeneous theorem, Lyapunov–Krasovskii functional with polynomial matrices (LKFPM), and the sum-of-squares (SOSs) approach are adopted. The exponential stabilization condition is formulated in terms of the spatial-derivative-SOSs (SD-SOSs). Additionally, a segmental algorithm is developed to find the feasible solution for the SD-SOS condition. Finally, a hyperbolic PDEs system and several numerical examples are provided to illustrate the validity and effectiveness of the proposed results.

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalIEEE Transactions on Cybernetics
Publication statusPublished - 7 Feb 2024


Dive into the research topics of 'Polynomial Fuzzy Observer-Based Feedback Control for Nonlinear Hyperbolic PDEs Systems'. Together they form a unique fingerprint.

Cite this